MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G5 DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G5 DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES
Model Number CDS0801-NT
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on the information reviewed, a cause for the reported incomplete coaptation - single leaflet device attachment (slda) could not be determined.The reported unexpected medical intervention was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 3 degenerative mitral regurgitation (mr), coronary artery disease (cad), hypertension (htn), hyperlipidemia (hld), ascending aortic dilation, atrial fibrillation (afib), peripheral artery disease (pad), right carotid endarterectomy and thin leaflet for a mitraclip procedure.During the procedure, a mitraclip was successfully implanted.Post deployment, the clip had single leaflet device attachment(slda) from the anterior leaflet.Another mitraclip was implanted for stabilization of slda clip.The mr was reduced to grade 1-2 post procedure.There was no clinically significant delay reported.

Brand Name
MITRACLIP G5 DELIVERY SYSTEM
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24988156
Report Number2135147-2026-02761
Device Sequence Number18525322
Product Code NKM
UDI-Device Identifier05415067050717
UDI-Public(01)05415067050717(17)270609(10)51210A2110
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCDS0801-NT
Device Catalogue NumberCDS0801-NT
Device Lot Number51210A2110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown